Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 37, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 1, 2018, 6:04 PM CST for Okaloosa County, Florida. It took effect at Dec 2, 2018, 5:08 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Dec 1, 2018, 6:04 PM CST (00:04 UTC)
- In effect from
- Dec 2, 2018, 5:08 AM CST
- Expired
- Dec 6, 2018, 12:00 AM CST
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 9.37 ft at Dec 4, 2018, 4:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
620 WGUS44 KMOB 020004 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile, AL 604 PM CST Sat Dec 1 2018 ...The National Weather Service in Mobile has issued a flood warning for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall has occurred over the past 24 hours. As a result...river levels will continue to rise and a flood warning is now in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-030004- /O.NEW.KMOB.FL.W.0037.181204T0600Z-181206T0600Z/ /CRVF1.1.ER.181204T0600Z.181205T0000Z.181206T0000Z.NO/ 604 PM CST Sat Dec 1 2018 The National Weather Service in Mobile has issued a * Flood Warning for The Shoal River Near Crestview * From late Monday night until late Wednesday night * At 5 PM Saturday the stage was...6.6 feet. * Minor flooding is forecast * Flood stage is 8 feet. * Forecast to rise above flood stage by early Tuesday morning and continue to rise near 8.2 feet by Tuesday evening. The river will fall below flood stage by Wednesday night. * At 8 feet...Minor flooding of low lying areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
10 follow-up statements
727 WGUS84 KMOB 020101 FLSMOB Flood Statement National Weather Service Mobile, AL 701 PM CST Sat Dec 1 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-030101- /O.EXT.KMOB.FL.W.0037.181202T1108Z-181206T0900Z/ /CRVF1.1.ER.181202T1108Z.181203T1200Z.181206T0300Z.NO/ 701 PM CST Sat Dec 1 2018 ...Flood Warning extended until late Wednesday night for the Shoal River Near Crestview * From early tomorrow until late Wednesday night. * At 6 PM Saturday the stage was 6.7 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage overnight and continue to rise near 10.8 feet by Monday morning. The river will fall below flood stage late Wednesday night. * At 8 feet...Minor flooding of low lying areas. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. * At 11 feet...Flooding becomes a threat to the Trevor Court and Rattlesnake Bluff areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
626 WGUS84 KMOB 021248 FLSMOB Flood Statement National Weather Service Mobile, AL 648 AM CST Sun Dec 2 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-031248- /O.CON.KMOB.FL.W.0037.000000T0000Z-181206T0900Z/ /CRVF1.1.ER.181202T1200Z.181203T1200Z.181206T0300Z.NO/ 648 AM CST Sun Dec 2 2018 The Flood Warning continues for the Shoal River Near Crestview * until late Wednesday night. * At 6 AM Sunday the stage was 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * The river will continue rising to near 11.3 feet by tomorrow morning. The river will fall below flood stage Wednesday before midnight. * At 11.0 feet...Flooding becomes a threat to the Trevor Court and Rattlesnake Bluff areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
571 WGUS84 KMOB 021416 FLSMOB Flood Statement National Weather Service Mobile, AL 816 AM CST Sun Dec 2 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-031416- /O.EXT.KMOB.FL.W.0037.000000T0000Z-181206T1600Z/ /CRVF1.1.ER.181202T1200Z.181203T1200Z.181206T1000Z.NO/ 816 AM CST Sun Dec 2 2018 ...Flood Warning extended until Thursday morning...The Flood Warning continues for the Shoal River Near Crestview * until Thursday morning. * At 7 AM Sunday the stage was 8.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 11.9 feet by tomorrow morning. The river will fall below flood stage Thursday morning. * At 12 feet...Residential areas on the south bank of river near Crestview become isolated. Rattlesnake Bluff Road closed. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
531 WGUS84 KMOB 030112 FLSMOB Flood Statement National Weather Service Mobile, AL 712 PM CST Sun Dec 2 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-040111- /O.EXT.KMOB.FL.W.0037.000000T0000Z-181206T0600Z/ /CRVF1.1.ER.181202T1200Z.181204T0000Z.181206T0000Z.NO/ 712 PM CST Sun Dec 2 2018 ...Flood Warning extended until late Wednesday night for the Shoal River Near Crestview * until late Wednesday night. * At 6 PM Sunday the stage was 8.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 10.5 feet by tomorrow evening. The river will fall below flood stage by late Wednesday evening. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. * At 11 feet...Flooding becomes a threat to the Trevor Court and Rattlesnake Bluff areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
472 WGUS84 KMOB 030151 FLSMOB Flood Statement National Weather Service Mobile, AL 751 PM CST Sun Dec 2 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-040150- /O.EXT.KMOB.FL.W.0037.000000T0000Z-181205T1000Z/ /CRVF1.1.ER.181202T1200Z.181203T1800Z.181205T0400Z.NO/ 751 PM CST Sun Dec 2 2018 ...Flood Warning extended until late Tuesday night for the Shoal River Near Crestview * until late Tuesday night. * At 7 PM Sunday the stage was 8.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 9 feet by tomorrow early afternoon. The river will fall below flood stage on Tuesday before midnight. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
772 WGUS84 KMOB 031529 FLSMOB Flood Statement National Weather Service Mobile, AL 929 AM CST Mon Dec 3 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-041528- /O.EXT.KMOB.FL.W.0037.000000T0000Z-181205T2100Z/ /CRVF1.1.ER.181202T1200Z.181204T0000Z.181205T1500Z.NO/ 929 AM CST Mon Dec 3 2018 ...Flood Warning extended until Wednesday afternoon...The Flood Warning continues for the Shoal River Near Crestview * until Wednesday afternoon. * At 8 AM Monday the stage was 8.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 8.9 feet by this evening. The river will fall below flood stage late Wednesday morning. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
543 WGUS84 KMOB 040124 FLSMOB Flood Statement National Weather Service Mobile, AL 724 PM CST Mon Dec 3 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-050124- /O.EXT.KMOB.FL.W.0037.000000T0000Z-181206T0200Z/ /CRVF1.1.ER.181202T1200Z.181204T1200Z.181205T2000Z.NO/ 724 PM CST Mon Dec 3 2018 ...Flood Warning extended until Wednesday evening for the Shoal River Near Crestview * until Wednesday evening. * At 6 PM Monday the stage was 9.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 9.7 feet by tomorrow morning. The river will fall below flood stage by Wednesday early afternoon. * At 8.5 feet...Water in yards on Sowel Road. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
388 WGUS84 KMOB 041504 FLSMOB Flood Statement National Weather Service Mobile, AL 904 AM CST Tue Dec 4 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-051503- /O.CON.KMOB.FL.W.0037.000000T0000Z-181206T0200Z/ /CRVF1.1.ER.181202T1200Z.181204T1000Z.181205T2000Z.NO/ 904 AM CST Tue Dec 4 2018 The Flood Warning continues for the Shoal River Near Crestview * until Wednesday evening. * At 8 AM Tuesday the stage was 9.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue to fall to below flood stage by tomorrow early afternoon. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
018 WGUS84 KMOB 050254 FLSMOB Flood Statement National Weather Service Mobile, AL 854 PM CST Tue Dec 4 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-060200- /O.CON.KMOB.FL.W.0037.000000T0000Z-181206T0200Z/ /CRVF1.1.ER.181202T1200Z.181204T1000Z.181205T2000Z.NO/ 854 PM CST Tue Dec 4 2018 The Flood Warning continues for the Shoal River Near Crestview * until Wednesday evening. * At 8 PM Tuesday the stage was 8.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue to fall to below flood stage by tomorrow early afternoon. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
559 WGUS84 KMOB 051543 FLSMOB Flood Statement National Weather Service Mobile, AL 943 AM CST Wed Dec 5 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-060200- /O.CON.KMOB.FL.W.0037.000000T0000Z-181206T0200Z/ /CRVF1.1.ER.181202T1200Z.181204T1000Z.181205T2000Z.NO/ 943 AM CST Wed Dec 5 2018 The Flood Warning continues for the Shoal River Near Crestview * until this evening. * At 9 AM Wednesday the stage was 8.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue to fall to below flood stage by this afternoon. * At 8 feet...Minor flooding of low lying areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:59 PM CST, 5 minutes earlier.
Area forecast discussion, Dec 1, 5:59 PM CST, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
559 PM CST Sat Dec 1 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...Expect mostly IFR cigs and visibilities through
02.13z followed by MVFR cigs through 03.00z. Expect scattered to
numerous showers and thunderstorms to continue through tonight
and early Sunday morning with a few isolated strong to possible
severe thunderstorms through about 02.06z. Winds will be mostly
south to southwest at 5 to 10 kts with occasionaly higher gusts
through 02.00z. 32/ee
&&
.PREV DISCUSSION... /issued 416 PM CST Sat Dec 1 2018/
NEAR TERM /Now Through Sunday/...A weak front will stall across
the area tonight in the southwest upper level flow. Along and
southeast of the front a moist and unstable airmass will continue
to allow for the generation of rounds and showers and
thunderstorms through Sunday morning. A risk for severe storms
included isolated tornadoes will continue in the tornado watch
area through 6pm this evening. The severe threat should decrease
thereafter and shift southeast. However, a very deep moist airmass
will continue with precipitable water values around 1.7 inches.
The very deep, moist airmass combined with the boundary and weak
disturbances aloft will continue to generate rounds of showers and
thunderstorms across portions of southwest Alabama and northwest
Florida through Sunday morning. A Flash Flood Watch continues for
these areas through 4am. A threat for showers and thunderstorms
will continue mainly south and east of I-65 on Sunday as the
boundary remains stalled. Not expecting a severe weather threat on
Sunday as the upper dynamics will have pulled well off to the
north. The flash flood threat will have to be monitored and later
shifts may have to extend the watch. High temps remain well above
normal on Sunday, in the low to mid 70s. /13
SHORT TERM /Sunday night Through Tuesday night/...High rain
chances continue Sunday night into early Monday. Severe threat
will be diminished, but heavy rainfall threat may continue over
southeastern portions of the forecast area. Will let midnight
shift tonight decide if Flash Flood Watches need to be extended
Sunday into Sunday night as mentioned above, but right now that
threat appears less as well. Rains are expected to be ending by
late Monday as the cold front finally moves east across the area,
with dry and cooler conditions expected Monday night through
Tuesday night. Progressively colder nighttime temps, falling from
the upper 40s north to upper 50s south Sunday night, to the upper
30s north to upper 40s south Monday night and then in the low to
mid 30s across the entire area Tuesday night. Highs Monday in the
60s and highs Tuesday in the 50s. 12/DS
LONG TERM /Wednesday Through Saturday/...Continued dry and cool
through most of the long term period with mostly clear skies and
highs in the 50s and lows in the 30s. A strong storm system will
develop over the southern plains late this week and move toward
the region late Friday into Saturday. The next chance for showers
and storms will accompany this system, and the system will have
to be monitored for severe potential as well. Highs in the 50s
Wednesday and Thursday, around 60 on Friday, and in the mid 60s on
Saturday. Lows in the low to mid 30s Wednesday night, mid 30s to
lower 40s Thursday night, and mid 40s to lower 50s Friday night.
12/DS
MARINE...A moderate to strong southerly flow continues through
tonight as a cold front stalls north of the marine area. Chances for
showers and thunderstorms continue through Monday. A stronger cold
front moves through the marine area Monday night with a moderate to
strong offshore flow through midweek. 12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
Flash Flood Watch until 4 AM CST Sunday for ALZ060-264-266.
High Surf Advisory until 6 AM CST Sunday for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
Flash Flood Watch until 4 AM CST Sunday for FLZ201>206.
High Surf Advisory until 6 AM CST Sunday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 6 AM CST Sunday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Dec 1, 3:54 PM CST, 2 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 354 PM CST Sat Dec 1 2018 ALZ266-FLZ202-022200- Baldwin Coastal-Escambia Coastal- 354 PM CST Sat Dec 1 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-022200- Mobile Coastal- 354 PM CST Sat Dec 1 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ060-264-FLZ201-022200- Covington-Baldwin Central-Escambia Inland- 354 PM CST Sat Dec 1 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>059-261>263-MSZ067-075-076-078-079-022200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry- Greene-Stone-George- 354 PM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ203-205-022200- Santa Rosa Inland-Okaloosa Inland- 354 PM CST Sat Dec 1 2018 ...TORNADO WATCH 433 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ204-206-022200- Santa Rosa Coastal-Okaloosa Coastal- 354 PM CST Sat Dec 1 2018 ...TORNADO WATCH 433 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>633-022200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 354 PM CST Sat Dec 1 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. GMZ650-670-675-022200- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 354 PM CST Sat Dec 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. GMZ634>636-022200- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 354 PM CST Sat Dec 1 2018 ...TORNADO WATCH 433 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. GMZ655-022200- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 354 PM CST Sat Dec 1 2018 ...TORNADO WATCH 433 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time.
In the hours before
Local storm report, Dec 1, 4:38 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
438 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM FLASH FLOOD 2 NNW BELLVIEW 30.49N 87.33W
12/01/2018 ESCAMBIA FL BROADCAST MEDIA
FLOOD WATERS FLOWING OVER EIGHT MILE CREEK
BRIDGE NEAR MOBILE HIGHWAY. VIDEO VIA SOCIAL
MEDIA.
&&
MBLocal storm report, Dec 1, 4:43 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FLASH FLOOD LILLIAN 30.41N 87.44W
12/01/2018 BALDWIN AL BROADCAST MEDIA
FAST MOVING WATER FILLING DITCHES AND
OVERFLOWING ACROSS ROADS NEAR CR 99 AND
HIGHWAY 98 IN THE LILLIAN COMMUNITY. VIDEO
VIA SOCIAL MEDIA.
&&
MBSpecial weather statement, Dec 1, 4:51 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
451 PM CST SAT DEC 1 2018
FLZ206-012330-
Okaloosa Coastal FL-
451 PM CST SAT DEC 1 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN OKALOOSA COUNTY UNTIL 530 PM CST...
At 451 PM CST, the strong thunderstorm was located 4 miles east of
Destin, moving northeast at 25 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Okaloosa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3038 8647 3041 8649 3042 8649 3041 8645
3040 8645 3045 8642 3046 8643 3049 8639
3045 8639 3045 8641 3041 8644 3040 8643
3040 8640 3038 8640
TIME...MOT...LOC 2251Z 239DEG 49KT 3040 8642Local storm report, Dec 1, 5:11 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
511 PM CST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 NNW PACE 30.64N 87.18W
12/01/2018 SANTA ROSA FL PUBLIC
REPORT OF FLOODING OF YARDS AND DITCHES WITH
THE WATER COMING INTO THE FOUNDATION OF AT
LEAST ONE HOME NEAR PACE. REPORT VIA SOCIAL
MEDIA.
&&
MBSpecial weather statement, Dec 1, 5:34 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
534 PM CST SAT DEC 1 2018
ALZ264-266-FLZ201>204-020015-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
534 PM CST SAT DEC 1 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...SOUTHWESTERN SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES UNTIL 615 PM CST...
At 533 PM CST, the strong thunderstorm was located over Bon Secour,
or 4 miles southwest of Foley, moving northeast at 40 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez,
Foley, Orange Beach, Goulding, Lillian, Myrtle Grove, Magnolia
Springs, Bon Secour, Molino, Summerdale, Perdido Beach, Elberta and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3030 8773 3036 8783 3042 8783 3038 8784
3040 8789 3086 8735 3047 8707 3058 8718
3042 8718 3038 8731 3047 8742 3046 8741
3045 8741 3032 8749 3033 8761 3030 8762
3031 8751 3023 8783
TIME...MOT...LOC 2333Z 236DEG 36KT 3036 8772Special weather statement, Dec 1, 5:35 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
535 PM CST SAT DEC 1 2018
ALZ060-FLZ203-205-020015-
Covington AL-Okaloosa Inland FL-Santa Rosa Inland FL-
535 PM CST SAT DEC 1 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL COVINGTON...NORTHERN OKALOOSA AND EAST CENTRAL SANTA ROSA
COUNTIES UNTIL 615 PM CST...
At 535 PM CST, the strong thunderstorm was located 10 miles southwest
of Baker, or 14 miles west of Crestview, moving northeast at 50 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Crestview, Baker and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3099 8639 3078 8639 3057 8681 3071 8695
3112 8642 3099 8634
TIME...MOT...LOC 2335Z 236DEG 45KT 3069 8681The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 6:32 PM CST | Special Weather Statement | MOB | Escambia | 58 min |
| Dec 1, 6:44 PM CST | Special Weather Statement | MOB | Santa Rosa | 76 min |
| Dec 1, 6:51 PM CST | Flash Flood Warning | MOB | Escambia, Santa Rosa | 4 hr |
| Dec 1, 7:36 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 39 min |
| Dec 2, 12:31 AM CST | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Dec 2, 1:52 AM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 38 min |
| Dec 2, 2:13 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 47 min |
| Dec 2, 2:24 AM CST | Special Weather Statement | MOB | Okaloosa | 51 min |
| Dec 2, 2:44 AM CST | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Dec 2, 2:59 AM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 46 min |
| Dec 2, 3:21 AM CST | Special Weather Statement | MOB | Okaloosa | 39 min |
| Dec 2, 3:53 AM CST | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 3 hr |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.